Nonlinear response to ultrasound of encapsulated microbubbles

Jiménez Fernández, Javier (2012). Nonlinear response to ultrasound of encapsulated microbubbles. "Ultrasonics", v. 52 (n. 6); pp. 784-793. ISSN 0041-624X. https://doi.org/10.1016/j.ultras.2012.02.009.

Descripción

Título: Nonlinear response to ultrasound of encapsulated microbubbles
Autor/es:
  • Jiménez Fernández, Javier
Tipo de Documento: Artículo
Título de Revista/Publicación: Ultrasonics
Fecha: Agosto 2012
Volumen: 52
Materias:
Palabras Clave Informales: Ultrasound contrast agent; Neo-Hookean model; Scattering cross-section; Harmonic resonance frequencies
Escuela: E.T.S.I. Industriales (UPM)
Departamento: Ingeniería Energética y Fluidomecánica [hasta 2014]
Licencias Creative Commons: Reconocimiento - Sin obra derivada - No comercial

Texto completo

[img]
Vista Previa
PDF (Document Portable Format) - Se necesita un visor de ficheros PDF, como GSview, Xpdf o Adobe Acrobat Reader
Descargar (4MB) | Vista Previa

Resumen

The acoustic backscatter of encapsulated gas-filled microbubbles immersed in a weak compressible liquid and irradiated by ultrasound fields of moderate to high pressure amplitudes is investigated theoretically. The problem is formulated by considering, for the viscoelastic shell of finite thickness, an isotropic hyperelastic neo-Hookean model for the elastic contribution in addition to a Newtonian viscous component. First and second harmonic scattering cross-sections have been evaluated and the quantitative influence of the driving pressure amplitude on the harmonic resonance frequencies for different initial equilibrium bubble sizes and for different encapsulating physical properties has been determined. Conditions for optimal second harmonic imaging have been also investigated and some regions in the parameters space where the second harmonic intensity is dominant over the fundamental have been identified. Results have been obtained for albumin, lipid and polymer encapsulating shells, respectively.

Más información

ID de Registro: 16173
Identificador DC: http://oa.upm.es/16173/
Identificador OAI: oai:oa.upm.es:16173
Identificador DOI: 10.1016/j.ultras.2012.02.009
URL Oficial: http://www.sciencedirect.com/science/article/pii/S0041624X12000418
Depositado por: Memoria Investigacion
Depositado el: 14 Ene 2014 19:29
Ultima Modificación: 21 Feb 2017 16:57
  • Open Access
  • Open Access
  • Sherpa-Romeo
    Compruebe si la revista anglosajona en la que ha publicado un artículo permite también su publicación en abierto.
  • Dulcinea
    Compruebe si la revista española en la que ha publicado un artículo permite también su publicación en abierto.
  • Recolecta
  • e-ciencia
  • Observatorio I+D+i UPM
  • OpenCourseWare UPM